# SDR 06FDEA04330

- Difficulty date: December 28, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 29,554 hours, 17,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FOREFLAP IS DAMAGED APPROX 79" FROM IB END.  DAMAGE IS ON NOSE LE APPROX 3" LONG (DENT) REMOVED DAMAGE FROM L/E OF FLAP, FABRICATED REPAIR  DOUBLER AND INSTALLED IAW SRM 57-50-2, AND SRM 57-50-4 PG 2A & 2B.
